How is everyone doing? I just wanted to make a quick post too see if anyone has had similar issues too me. I have been on 80mg of Nadolol now for 4 months for issues with non-sustained vT and anxiety.
For a really long time now i have felt tired, drowsy and had really achy, tired legs, all everyday for quite a while. I think this could be related to the medicine (not sure if achy legs could be caused but maybe). Has anyone else experienced this or know anything about this?
I also get palpitations everyday, i feel a skipped or double harder beat, and this happens a minimum of one time everyday. Especially when sitting, leaning or laying on my left, but can happen at anytime.
It is becoming really annoying as i am only 17 and would just like to have a normal life again (or as normal of a life i used to have with a pacemaker for 16 years before this new one).
Thank you everyone and i really hope someone can help,